Jump to content





Day 54... 40Mg

Posted by MissAustralia, 09 April 2012 · 364 views

So I've stopped the erythromycin and my dosage was upped to 40mg. I have definitely noticed a big difference. My doctor suggested I try a month at 40mg & if the side effects are too severe I can drop back down or do alternative days with 2 pills.

Symptoms:
Extremely dry cracked lips
Vision is very poor.
Hair is thinning
Skin is flaking off
Heels are extremely dry.
Nosebleeds last week at work (eek)
Lethargy

This is odd, I've started to notice wrinkles developing on my forehead. I have NEVER had one wrinkle or even a hint of a wrinkle. I also have to double cleanse with the Cetaphil cleanser as it's just not removing make up very well. I'm quite an eater but I think I've lost weight... I'm currently at 42kgs & I eat like a horse... not sure if that's related but my doctor said it's more than likely. Oh and I'm washing my hair max once a week... It's so dry :S

Things I currently CANNOT live without:
Cetaphil Moisturising Lotion.
Kiehls Lip Balm
Alpha Keri Lip Balm (this is the greatest thing ever)

Things that DO NOT WORK:
Blistex. Blistex everything. Boo.




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors